# SDR UALA2011010400045

- Difficulty date: January 4, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 43,332 hours, 5,177 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB ANGLE FOR LT INBOARD BODY GEAR DOOR HINGE SUPPORT STRUCTURE HAS 3 INCH CRACK.  REMOVED LT BODY GR DR, AFT DR FTG AND CTR PNL FOR ACCESS.  REMOVED CRACK CHANNEL, REPLACED.
